Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 3, Pages 395–405 (Mi de1498)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the topology of the family of integral curves of a homogeneous differential equation

A. N. Berlinskii

Odessa Hydrometeorological Institute

Full text: PDF file (1392 kB)

Bibliographic databases:
UDC: 517.917
Received: 09.10.1970

Citation: A. N. Berlinskii, “On the topology of the family of integral curves of a homogeneous differential equation”, Differ. Uravn., 8:3 (1972), 395–405

Citation in format AMSBIB
\Bibitem{Ber72}
\by A.~N.~Berlinskii
\paper On the topology of the family of integral curves of a homogeneous differential equation
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 3
\pages 395--405
\mathnet{http://mi.mathnet.ru/de1498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361263}


Linking options:
  • http://mi.mathnet.ru/eng/de1498
  • http://mi.mathnet.ru/eng/de/v8/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valeriu Baltag, “Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 13–27  mathnet  mathscinet  zmath
  • Number of views:
    This page:58
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022